Title

On the stability of double homoclinic and heteroclinic cycles

Abstract

In this paper we give a criterion for the stability of planar double homoclinic and heteroclinic cycles with one or two saddles in some degenerate case.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1016/s0362-546x(02)00301-2

Keywords

stability, double homoclinic cycle, heteroclinic cycle

Publication Date

2003

Recommended Citation

Han, Maoan, Shouchuan Hu, and Xingbo Liu. "On the stability of double homoclinic and heteroclinic cycles." Nonlinear Analysis: Theory, Methods & Applications 53, no. 5 (2003): 701-713.

Journal Title

Nonlinear Analysis: Theory, Methods & Applications

Share

COinS